# SDR TAMF20090030S

- Difficulty date: August 12, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS, INSP WAS FOUND A CRACK ON ENGINE NR 1 CORE COWL SKIN AFT FRAME STA 293.709 NR/00051.  REPAIRED ACCOMPLISHED IAW EWO 767-54-059.
